Abelian groups of monotonic permutations
Algebra i logika, Tome 50 (2011) no. 4, pp. 497-503
Cet article a éte moissonné depuis la source Math-Net.Ru
We study $m$-transitive representations of Abelian $m$-groups. Representations are found which mimic a variety $\mathcal A$ of all Abelian $m$-groups and a variety $\mathcal J$ of $m$-groups defined by an identity $x_*=x^{-1}$.
Keywords:
abelian $m$-group, representation, mimicking.
@article{AL_2011_50_4_a2,
author = {A. V. Zenkov},
title = {Abelian groups of monotonic permutations},
journal = {Algebra i logika},
pages = {497--503},
year = {2011},
volume = {50},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_2011_50_4_a2/}
}
A. V. Zenkov. Abelian groups of monotonic permutations. Algebra i logika, Tome 50 (2011) no. 4, pp. 497-503. http://geodesic.mathdoc.fr/item/AL_2011_50_4_a2/
[1] M. Giraudet, J. Rachunek, “Varieties of half lattice-ordered groups of monotonic permutations of chains”, Czech. Math. J., 49:4 (1999), 743–766 | DOI | MR | Zbl
[2] A. G. Kurosh, Teoriya grupp, Nauka, M., 1967 | MR | Zbl
[3] V. M. Kopytov, N. Ya. Medvedev, The theory of lattice-ordered groups, Math. Its Appl., 307, Kluwer Academic Publ., Dordrecht, 1994 | MR | Zbl
[4] N. Ya. Medvedev, Spleteniya i mnogoobraziya reshetochno uporyadochennykh grupp, Izd-vo Alt. un-ta, Barnaul, 1990
[5] N. V. Bayanova, O. V. Nikonova, “Reversivnye avtomorfizmy reshetochno uporyadochennykh grupp”, Sib. matem. zh., 36:4 (1995), 763–768 | MR | Zbl